# SDR 2016F00124

- Difficulty date: May 19, 2016
- Submitted: May 19, 2016
- Operation: General aviation
- Aircraft: N18MZ
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315BR
- Engine time: 8,650 hours, 4,717 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plenum
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR PERIODIC INSPECTION THE PLENUM WAS FOUND TO HAVE A CRACK INDICATION, ENG CORE WAS SENT OUT FOR PLENUM REPLACEMENT.  ENG WAS FOUND TO HAVE INCORRECT LPC4 SHAFT INSTALLED.  THE ENG OPERATED 6560.7 HOURS & 3895 CYCLES IN THIS CONDITION.  MFG DAMAGED ENG REVIEW BOARD ISSUED AN INSPECTION & REPAIR WORK SCOPE TO RETURN THE ENG BACK TO SERVICE.
